# SDR AALA20130214004

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 45,357 hours, 5,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 30C LIGHTS INOPERATIVE.  SECURED LOOSE CONNECTOR FOR ESCAPE PATH LIGHT AT SEAT 30C.  OPS CHECK NORMAL.
